# SDR DALA1107930660

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 67,239 hours, 31,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CK, MX FOUND THE FIRST CLASS EMERGENCY PATH LIGHTS INOPERATIVE.  MX REPLACED THE BATTERY PACK.  OPS CHECK WAS GOOD.
